MAUDE Adverse Event Report: Valmed Srl WOLF-PAK IV BAG, 500ML 3-LEG (WLF); CONTAINER, I.V.

Valmed Srl WOLF-PAK IV BAG, 500ML 3-LEG (WLF); CONTAINER, I.V.
Catalog Number WP-TPNGR500ML
Medical Device Problem Codes Component Missing (2306); Obstruction of Flow (2423); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction

Brand Name
WOLF-PAK IV BAG, 500ML 3-LEG (WLF)
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
Valmed Srl
via dell'industria, 3
tovo di sant'agata, sondrio 23030
IT  23030
Manufacturer (Section G)
Valmed Srl
via dell'industria, 3
tovo di sant'agata, sondrio 23030
IT   23030
Manufacturer Contact
greta galli
via dell'industria, 3
tovo di sant'agata, sondrio 23030
IT   23030
MDR Report Key50125415
Report Number3009128476-2026-00087
Device Sequence Number5637203
Product Code KPE
UDI-Device Identifier08056209141886
UDI-Public(01)08056209141886(17)300928(10)V2530305
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K101412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWP-TPNGR500ML
Device Lot NumberV2530305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown